The Halley-Werner method in Banach spaces


  • Ioannis K. Argyros Cameron University, Lawton, USA
  • Mohammad A. Tabatabai University of Arkansas, USA
  • Dong Chen University of Arkansas, USA
Abstract views: 188


Not available.


Download data is not yet available.


Argyros, I., Quadratic equations and applications to Chandrasekhar's and related equations, Bull, Austral, Math. Soc., 32 (1985), pp. 275-292,

-, On a class of nonlinear integral equations arising in neutron transport. Aequationes Mathematicae, 36 (1988), pp. 99-111,

Chen, D., Kantrorovich-Ostrowski convergence theorems and optimal error bounds for Jarratt's iterative methods, Intern. J. Computer Math., 31 (3+4) (1990, pp. 221-235,

Gragg, W.B. and Tapia, R.A., Optimal error bounds for the Newton-Kantorovich theorem, SIAM, J. Numer. Anal., 11 1 (1974), pp. 10-13,

Kantorovich, L.V. and Akilov, G.P., Functional analysis in Normed Spaces, Pergamon Press, New York, 1969.

Ostrowski, A.M., Solution of Equations and Systems of Equations, Academic Press, New York, 1966.

Potra, F.A. and Ptak, V., Sharp error bound for Newton's method. Numer. Math., 34, (1980), pp. 63-72,

Werner, W., Some improvements of classical iterative methods for the solutions of nonlinear equations, Lecture notes in Math., Numerical solution of nonlinear equations. Proceedings, Bremen, 878, (1980), pp. 427-440.

Yamamoto, T., A convergence theorem for Newton-like methods in Banach spaces, Numer. Math., 51 (1987), pp. 545-557,

Zabrejko, P.P. and Nguen, D.F., The majorant method in the theory of Newton-Kantorovich approximations and the Ptak error estimates. Numer. Funct. Anal. and Optimiz., 9(1987), pp. 671-684,




How to Cite

Argyros, I. K., Tabatabai, M. A., & Chen, D. (1994). The Halley-Werner method in Banach spaces. Rev. Anal. Numér. Théor. Approx., 23(1), 1–14. Retrieved from